Lupron, which is my main treatment now, is a hormone suppressant. It suppresses testosterone, and by so doing, hopefully keeps the cancer from growing. Funny, but I never thought of myself as a high testosterone guy. I didn't exactly make it to the NFL. But there you have it. Lots of guys have low T, I have high T. I won't go into the gory details about the shot itself again, but one of the side effects of it is a sensation of numbness, sometimes just in my fingertips, and sometimes all over. Today is one of those "all over" days, even to the point where it feels like my tongue is coated. It's not that bad, just kinda weird, especially when I'm eating.
But the main side effect is the sensitivity to cold. I had another uncontrollable shivering fit last night after meeting my wife for dinner at one of our favorite places (Wahoos Fish Taco on E Hampden in Denver) and since I came from home and she came from work, we drove separately. It was maybe in the mid 40's when we left, and I was wearing a jacket, but by the time I got to my car, I couldn't stop shivering for about 5 minutes, which felt like 5 hours. I don't know how I'm going to get through this winter when it starts to get below freezing. I guess there will be days that I just can't go outside at all, especially if I'm supposed to be somewhere long enough for the car to cool down. Sitting in a cold car waiting for it to warm up is not gonna work with this stuff coursing through my veins.
I am sleeping more. I've been reminded that my body needs rest, so my new policy is, if I feel tired, I just go to bed, no matter what time of day it is. So since I didn't have a very good night's sleep last night, (Lupron also sometimes keeps me awake), I'm going back to bed now.
Thanks again for checking in, and for all your support! God bless you!